# SDR UPS03240639

- Difficulty date: April 17, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 52,381 hours, 40,253 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Eroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  AIRSTAIRS COMPARTMENT, CLOSE OUT PANEL AT STA 1223 LOBE THAT JOINS TO EXTERNAL SKIN IS SHOWING SIGNS OF ERROSION ALONG ITS EDGE ON LT SIDE.   AREA REPAIRED IAW SRM 51-40-3 FIG 1
